Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have dark circles, dull skin due to allergy. Suggest remedy

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
hi , i have dark circles and dull skin due to allergies everyday when i wake up in the morning. I am taking the medications for allergies , but it seems its not going anywhere . What can i do to reduce the dark circles and dull skin due to it?
Posted Fri, 26 Apr 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 2 hours later
Thanks for writing to us.
There could be multiple causes for dark circles like hereditary factors,nutritional deficiency, thyroid disorder, anemia, lifestyle factors( stress, inadequate sleep, visual strain due to excessive TV or laptop use), local cause like eczema or allergy etc.
To treat your dark circles and dull skin, you may follow these suggestions
1) use a mild face wash like cetaphil face wash
2) use a sunscreen with SPF at least 30( photoban,shadowz)
3) apply a moisturiser over face twice daily( cetaphil moisturising lotion)
4) take vitamin c supplement like Celin or limcee daily
5) you may apply under eye cream like wunder eye twice daily to help improve dark circles.
6) you may also take few sessions of mild chemical peels like Glycolic or lactic acid peels to brighten your skin. Similarly for dark circles Glycolic or arginine, Pyruvic acid peels can be taken.
7) also improve your lifestyle, take adequate sleep, well balanced diet with lots of fruits and salads, avoid visual strain as much as possible.
Continue with medication for allergy( from the medication it seems you are having allergic rhinitis) as atopy or allergy too dehydrates skin making it dull and dark.

Hope that helps. Should there be any other query, feel free to write back.
Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor